TYLENOL 8 Hour Caplets - 50 Caplets
TYLENOL 8 Hour Caplets - 50 Caplets1 5.0
- SKU: 013159
- UPC: 30045029750
- Size: 50 Caplets
- Manufacturer: MCNEIL CONSU
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat 40 degrees C (104 degrees F).
In Each Caplet: Acetaminophen 650 mg
Carnauba Wax; Corn Starch; FD&C Red #40; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Povidone; Powdered Cellulose; Pregelatinized Starch; Sodium Starch Glycolate; Sucralose; Triacetin
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.